# SDR 05FDEA01237

- Difficulty date: May 11, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-200
- Aircraft serial: 22934
- Aircraft time: 29,594 hours, 16,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STA 1110 BELOW STR 20R IS PUNTURED.  REPAIRED AREA IAW SRM 53-30-3 FIG 5.  THIS IS A CLASS B-REPAIR PER SRM 53-30-3 FIG 5 SHT 6.
